# SDR JR2R20180202414

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FRAME AFT OF 1338 CNTR HORSE SHOE PANEL ATACH ANGLE CRACKED. REPLACED ATTACH ANGLE IAW SRM 51-30-2 FIG 3 & 51-30-5 FIG 7.
